Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fever, diarrhea, stomach pain, nausea after eating, loss of appetite

I have had a sensitive stomach for about a year now, I am currently 23. It has gotten worse lately to the point where I have a loss of appetite , a lot of foods makes me nauseous and after eating or drinking the last few weeks I will have stomach pains. I used to only get them with spicy foods and margaritas but now it seems to be with everything. I also have had diarrhea and loose stool almost consistently about three months now sometimes it will be bloody and mucus-like other times it will be very dark black. I have also been experience a fever of 100-101 degrees when my stomach feels the worst about 3-4 times a week but I haven t been monitoring it when I feel fine. Any input would be greatly appreciated.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
hello dear,
i feel you are suffering with bowel infection or inflammation .you not only have gastritis as you get stomach pain after eating certain food items but also have enteritis/colitis because of blood in stool with mucus and fever.this requires complete check-up by your doctor and he may advice you to go for endoscopy to rule out any ulcers, means you require medical attention as soon as possible.
hope u recover soon,bye.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor